- -

Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination

Show full item record

Palazuelos, C.; Sánchez Pérez, EA.; Tradacete Pérez, P. (2012). Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination. Journal of Operator Theory. 68(1):205-222. http://hdl.handle.net/10251/56997

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56997

Files in this item

Item Metadata

Title: Maurey-Rosenthal factorization for p-Summing operators and Dodds-Fremlin domination
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We characterize by means of a vector norm inequality the space of operators that factorize through a p-summing operator from anLr-space to an Ls-space. As an application, we prove a domination result in the sense of ...[+]
Subjects: Banach lattice , Dodds-Fremlin domination. , Factorization , P-summing operator , Positive operator
Copyrigths: Cerrado
Source:
Journal of Operator Theory. (issn: 0379-4024 )
Publisher:
THETA FOUNDATION
Publisher version: http://www.theta.ro/jot.html
Thanks:
First author partially supported by Spanish grants MTM2008-01366, I-MATH and CCG08- UCM / ESP-4394. Second author supported by the Ministerio de Educacion y Ciencia, under project MTM2009-14483-C02-02 (Spain), and FEDER. ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record